| Model Number |
NX055Z |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
07/12/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information / investigation results will be provided in a supplemental report, if available.
Event or Problem Description
It was reported that there was an issue with nx055z - as vega ps tibial plateau cemented t3.According to the complaint description, the implant loosened post surgery.A patient's right total knee was being revised for a loose tibial component.Upon exposure it was determined that both the femur & tibial component had debonded from the bone cement on both components.A temporary spacer was inserted until it could be determined that this joint was not infected.The patient is currently scheduled for re-implantation of his right knee on (b)(6) 2021.A revision surgery was necessary.Additional information was not provided.Additional information has been requested but not yet received as of this report.The adverse event is filed under aag reference (b)(4).Involved components: nx031z - as vega ps femoral comp.Cemented f5n r - lot 52360163.
Additional Manufacturer Narrative
As of the date of this report the complaint product was not provided for investigation.Therefore, a thorough investigation is not possible.Batch history review: the device quality and manufacturing history records (dhr) have been checked for all leading device(s) lot numbers and the products found to be according to our specification valid at the time of production.There are no similar complaints against the same lot number(s) with this error pattern.Conclusion and measures/preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.In the event that the complaint product will be provided for investigation in the future, an update of this report will be provided unsolicited.For the topic vega loosening a product safety case was initiated.
Event or Problem Description
Involved components: nx031z - as vega ps femoral comp.Cemented f5n r - lot 52360163.